Posted by: Taz | 2008-11-10

Pain in lower abdomen

Hi Doc
I' m starting to become concerned about a pain in both sides of my lower abdomen, like where my ovaries are, Its not a sharp pain, rather dull, but tends to happen when I sneeze, empty my bladder, get out of bed and when I stretch. Its been going on for about a week now. The other morning as I stretched it was in fact a very sharp sudden pain that hit me. I am not pregnant, but am overdue on my period too. Could this have something to do with it? I have been on and off my pill over the past 6 months too (mainly due to the fact I ran out twice) and am waiting for my period to start my new pack(and I have a 6months course this time), Could being on and off the pill cause cancer of any sort or have anything to do with these pains?
Thank you for your time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Taz
Being on and off the pill won't cause cancer, but you may have and infection or an ovarial cyst, so I think your doctor or gyne should have a look and see if you need antibiotics. Let them test your urine too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.